American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12B30) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] J. B. Wagoner. A $p$-adic regulator problem in algebraic $K$-theory and group cohomology. Bull. Amer. Math. Soc. 10 (1984) 101-104. MR 722861.
Abstract, references, and article information
View Article: PDF

[2] Freydoon Shahidi. On nonvanishing of $L$-functions. Bull. Amer. Math. Soc. 2 (1980) 462-464. MR 561534.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1